# SDR 0001839906

- Difficulty date: May 17, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- Aircraft time: 78,139 hours, 94,203 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Part serial: 81057
- Condition: Failed
- Location: Cabin Pressure
- Part time: 5,780 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BOTH AUTO AND MANUAL PRESSURIZATION FAILED TO OPERATE NORMALLY AT ALTITUDE.  CABIN CLIMBED TO 15,000 FEET AND MASKS DEPLOYED.  AN EMERGENCY DESCENT WAS INITIATED AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER, REPACKED AIRSTAIR SEAL, AND SEALED GALLEY DRAIN MAST.  BOTH PACKS TESTED OK.  AIRCRAFT RETURNED TO SERVICE.
